March  2014, 13(2): 511-525. doi: 10.3934/cpaa.2014.13.511

Liouville type theorem to an integral system in the half-space

1. 

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China, China

2. 

Department of Applied Mathematics, Dalian University of Technology, Dalian 116024

Received  July 2012 Revised  June 2013 Published  October 2013

In this paper, by using the moving plane method in integral forms, we establish a Liouville type theorem for a coupled integral system with Navier boundary values in the half-space. Furthermore, we prove that the Liouville type theorem is valid for the related differential system as well under an additional assumption by showing the equivalence between the involved differential and integral systems.
Citation: Weiwei Zhao, Jinge Yang, Sining Zheng. Liouville type theorem to an integral system in the half-space. Communications on Pure & Applied Analysis, 2014, 13 (2) : 511-525. doi: 10.3934/cpaa.2014.13.511
References:
[1]

I. Birindelli and E. Mitidieri, Liouville theorems for elliptic inequalities and applications,, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 1217. doi: 10.1017/S0308210500027293. Google Scholar

[2]

T. Branson, Differential operators canonically associated to a conformal structure,, Math. Scand., 2 (1985), 293. Google Scholar

[3]

L. Cao and W. Chen, Liouville type theorems for poly-harmonic Navier problems,, Discrete Contin. Dyn. Syst., 33 (2013), 3937. doi: 10.3934/dcds.2013.33.3937. Google Scholar

[4]

L. Cao and Z. Dai, A Liouville-type theorem for an integral equation on a half-space $R^n_+$, , J. Math. Anal. Appl., 389 (2012), 1365. doi: 10.1016/j.jmaa.2012.01.015. Google Scholar

[5]

W. Chen, C. Jin and C. Li, Weighted Hardy-Littlewood-Sobolev inequalities and system of integral equations,, Discrete Contin. Dyn. Syst., suppl. (2005), 164. Google Scholar

[6]

W. Chen and C. Li, Classification of positive solutions for nonlinear differential and integral systems with critical exponents,, Acta Math. Sci. Ser. B Engl. Ed., 29 (2009), 949. doi: 10.1016/S0252-9602(09)60079-5. Google Scholar

[7]

W. Chen and C. Li, Super polyharmonic property of solutions for PDE systems and its applications,, {Commun. Pure Appl. Anal., 12 (2013), 2497. doi: 10.3934/cpaa.2013.12.2497. Google Scholar

[8]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation,, Comm. Pure Appl. Math., 59 (2006), 330. doi: 10.1002/cpa.20116. Google Scholar

[9]

W. Chen, C. Li and G. Wang, On the stationary solutions of the 2D Doi-Onsager model,, Nonlinear Anal., 73 (2010), 2410. doi: 10.1016/j.na.2010.06.012. Google Scholar

[10]

Z. Chen and Z. Zhao, Potential theory for elliptic systems,, Ann. Probab., 24 (1996), 293. doi: 10.1214/aop/1042644718. Google Scholar

[11]

Z. Djadli, A. Malchiodi and M. Almedou, Prescribing a fourth order conformal invariant on the standard sphere. II. Blow up analysis and applications,, Ann. Sc. Norm. Super. Pisa Cl. Sci., (2002), 387. Google Scholar

[12]

P. Esposito and F. Robert, Mountain pass critical points for Paneitz-Branson operators,, Calc. Var. Partial Differential Equations, 15 (2002), 493. doi: 10.1007/s005260100134. Google Scholar

[13]

Y. Fang and W. Chen, A Liouville type theorem for poly-harmonic Dirichlet problems in a half space,, Adv. Math., 229 (2012), 2835. doi: 10.1016/j.aim.2012.01.018. Google Scholar

[14]

D. G. de Figueiredo and P. Felmer, A Liouville-type theorem for elliptic systems,, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 21 (1994), 387. Google Scholar

[15]

X. Huang, D. Li and L. Wang, Symmetry and monotonicity for integral equation systems,, Nonlinear Anal. Real World Appl., 12 (2011), 3515. doi: 10.1016/j.nonrwa.2011.06.012. Google Scholar

[16]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations,, Proc. Amer. Math. Soc., (2006), 1661. doi: 10.1090/S0002-9939-05-08411-X. Google Scholar

[17]

Y. Lei and C. Ma, Radial symmetry and decay rates of positive solutions of a wolff type integral system,, Proc. Amer. Math. Soc., 140 (2012), 541. doi: 10.1090/S0002-9939-2011-11401-1. Google Scholar

[18]

S. Lenhart and S. Belbas, A system of nonlinear partial differential equations arising in the optimal control of stochastic systems with switching costs,, SIAM J. Appl. Math., 43 (1983), 465. doi: 10.1137/0143030. Google Scholar

[19]

C. Li and L. Ma, Uniqueness of positive bound states to shrödinger systems with critical exponents,, SIAM J. Math. Anal., 40 (2008), 1049. doi: 10.1137/080712301. Google Scholar

[20]

D. Li and R. Zhuo, An integral equation on half space,, Proc. Amer. Math. Soc., 138 (2010), 2779. doi: 10.1090/S0002-9939-10-10368-2. Google Scholar

[21]

J. Liu, Y. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in $\mathbbR^n$,, J. Differential Equations, 225 (2006), 685. doi: 10.1016/j.jde.2005.10.016. Google Scholar

[22]

L. Ma and D. Chen, A Liouville type theorem for an integral system,, Commun. Pure Appl. Anal., 5 (2006), 855. doi: 10.3934/cpaa.2006.5.855. Google Scholar

[23]

E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in $\mathbbR^n$,, Differential Integral Equations, 9 (1996), 465. Google Scholar

[24]

S. Nazarov and G. Sweers, A hinged plate equation and iterated Dirichlet Laplace operator on domains with concave corners,, J. Differential Equations, 233 (2007), 151. doi: 10.1016/j.jde.2006.09.018. Google Scholar

[25]

L. Peletier, Nonlinear eigenvalue problems for higher-order model equations,, in, (2006). Google Scholar

[26]

L. Peletier and W. Troy, "Spatial Patterns. Higher Order Models in Physics and Mechanics, Progress in Nonlinear Differential Equations and Their Applications. 45,", Birkhauser Boston, (2001). Google Scholar

[27]

P. Peter, P. Quittner and Ph. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part I: Elliptic equations and systems,, Duke Math. J., 139 (2007), 555. doi: 10.1215/S0012-7094-07-13935-8. Google Scholar

[28]

W. Reichel and T. Weth, A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems,, Math. Z., 261 (2009), 805. doi: 10.1007/s00209-008-0352-3. Google Scholar

[29]

W. Reichel and T. Weth, Existence of solutions to nonlinear, subcritical higher order elliptic Dirichlet problems,, J. Differential Equations, 248 (2010), 1866. doi: 10.1016/j.jde.2009.09.012. Google Scholar

[30]

J. Serrin and H. Zou, Nonexistence of positive solutions of Lane-Emden systems,, Differential Integral Equations, 9 (1996), 635. Google Scholar

[31]

B. Sirakov, Existence results and a priori bounds for higher order elliptic equations and systems,, J. Math. Pures Appl., 89 (2008), 114. doi: 10.1016/j.matpur.2007.10.003. Google Scholar

[32]

J.B. Van den Berg, The phase-plane picture for a class of fourth-order conservative differential equations,, J. Differential Equations, 161 (2000), 110. doi: 10.1006/jdeq.1999.3698. Google Scholar

[33]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations,, Math. Ann., 313 (1999), 207. doi: 10.1017/S0308210500027293. Google Scholar

show all references

References:
[1]

I. Birindelli and E. Mitidieri, Liouville theorems for elliptic inequalities and applications,, Proc. Roy. Soc. Edinburgh Sect. A, 128 (1998), 1217. doi: 10.1017/S0308210500027293. Google Scholar

[2]

T. Branson, Differential operators canonically associated to a conformal structure,, Math. Scand., 2 (1985), 293. Google Scholar

[3]

L. Cao and W. Chen, Liouville type theorems for poly-harmonic Navier problems,, Discrete Contin. Dyn. Syst., 33 (2013), 3937. doi: 10.3934/dcds.2013.33.3937. Google Scholar

[4]

L. Cao and Z. Dai, A Liouville-type theorem for an integral equation on a half-space $R^n_+$, , J. Math. Anal. Appl., 389 (2012), 1365. doi: 10.1016/j.jmaa.2012.01.015. Google Scholar

[5]

W. Chen, C. Jin and C. Li, Weighted Hardy-Littlewood-Sobolev inequalities and system of integral equations,, Discrete Contin. Dyn. Syst., suppl. (2005), 164. Google Scholar

[6]

W. Chen and C. Li, Classification of positive solutions for nonlinear differential and integral systems with critical exponents,, Acta Math. Sci. Ser. B Engl. Ed., 29 (2009), 949. doi: 10.1016/S0252-9602(09)60079-5. Google Scholar

[7]

W. Chen and C. Li, Super polyharmonic property of solutions for PDE systems and its applications,, {Commun. Pure Appl. Anal., 12 (2013), 2497. doi: 10.3934/cpaa.2013.12.2497. Google Scholar

[8]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation,, Comm. Pure Appl. Math., 59 (2006), 330. doi: 10.1002/cpa.20116. Google Scholar

[9]

W. Chen, C. Li and G. Wang, On the stationary solutions of the 2D Doi-Onsager model,, Nonlinear Anal., 73 (2010), 2410. doi: 10.1016/j.na.2010.06.012. Google Scholar

[10]

Z. Chen and Z. Zhao, Potential theory for elliptic systems,, Ann. Probab., 24 (1996), 293. doi: 10.1214/aop/1042644718. Google Scholar

[11]

Z. Djadli, A. Malchiodi and M. Almedou, Prescribing a fourth order conformal invariant on the standard sphere. II. Blow up analysis and applications,, Ann. Sc. Norm. Super. Pisa Cl. Sci., (2002), 387. Google Scholar

[12]

P. Esposito and F. Robert, Mountain pass critical points for Paneitz-Branson operators,, Calc. Var. Partial Differential Equations, 15 (2002), 493. doi: 10.1007/s005260100134. Google Scholar

[13]

Y. Fang and W. Chen, A Liouville type theorem for poly-harmonic Dirichlet problems in a half space,, Adv. Math., 229 (2012), 2835. doi: 10.1016/j.aim.2012.01.018. Google Scholar

[14]

D. G. de Figueiredo and P. Felmer, A Liouville-type theorem for elliptic systems,, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 21 (1994), 387. Google Scholar

[15]

X. Huang, D. Li and L. Wang, Symmetry and monotonicity for integral equation systems,, Nonlinear Anal. Real World Appl., 12 (2011), 3515. doi: 10.1016/j.nonrwa.2011.06.012. Google Scholar

[16]

C. Jin and C. Li, Symmetry of solutions to some systems of integral equations,, Proc. Amer. Math. Soc., (2006), 1661. doi: 10.1090/S0002-9939-05-08411-X. Google Scholar

[17]

Y. Lei and C. Ma, Radial symmetry and decay rates of positive solutions of a wolff type integral system,, Proc. Amer. Math. Soc., 140 (2012), 541. doi: 10.1090/S0002-9939-2011-11401-1. Google Scholar

[18]

S. Lenhart and S. Belbas, A system of nonlinear partial differential equations arising in the optimal control of stochastic systems with switching costs,, SIAM J. Appl. Math., 43 (1983), 465. doi: 10.1137/0143030. Google Scholar

[19]

C. Li and L. Ma, Uniqueness of positive bound states to shrödinger systems with critical exponents,, SIAM J. Math. Anal., 40 (2008), 1049. doi: 10.1137/080712301. Google Scholar

[20]

D. Li and R. Zhuo, An integral equation on half space,, Proc. Amer. Math. Soc., 138 (2010), 2779. doi: 10.1090/S0002-9939-10-10368-2. Google Scholar

[21]

J. Liu, Y. Guo and Y. Zhang, Liouville-type theorems for polyharmonic systems in $\mathbbR^n$,, J. Differential Equations, 225 (2006), 685. doi: 10.1016/j.jde.2005.10.016. Google Scholar

[22]

L. Ma and D. Chen, A Liouville type theorem for an integral system,, Commun. Pure Appl. Anal., 5 (2006), 855. doi: 10.3934/cpaa.2006.5.855. Google Scholar

[23]

E. Mitidieri, Nonexistence of positive solutions of semilinear elliptic systems in $\mathbbR^n$,, Differential Integral Equations, 9 (1996), 465. Google Scholar

[24]

S. Nazarov and G. Sweers, A hinged plate equation and iterated Dirichlet Laplace operator on domains with concave corners,, J. Differential Equations, 233 (2007), 151. doi: 10.1016/j.jde.2006.09.018. Google Scholar

[25]

L. Peletier, Nonlinear eigenvalue problems for higher-order model equations,, in, (2006). Google Scholar

[26]

L. Peletier and W. Troy, "Spatial Patterns. Higher Order Models in Physics and Mechanics, Progress in Nonlinear Differential Equations and Their Applications. 45,", Birkhauser Boston, (2001). Google Scholar

[27]

P. Peter, P. Quittner and Ph. Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part I: Elliptic equations and systems,, Duke Math. J., 139 (2007), 555. doi: 10.1215/S0012-7094-07-13935-8. Google Scholar

[28]

W. Reichel and T. Weth, A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems,, Math. Z., 261 (2009), 805. doi: 10.1007/s00209-008-0352-3. Google Scholar

[29]

W. Reichel and T. Weth, Existence of solutions to nonlinear, subcritical higher order elliptic Dirichlet problems,, J. Differential Equations, 248 (2010), 1866. doi: 10.1016/j.jde.2009.09.012. Google Scholar

[30]

J. Serrin and H. Zou, Nonexistence of positive solutions of Lane-Emden systems,, Differential Integral Equations, 9 (1996), 635. Google Scholar

[31]

B. Sirakov, Existence results and a priori bounds for higher order elliptic equations and systems,, J. Math. Pures Appl., 89 (2008), 114. doi: 10.1016/j.matpur.2007.10.003. Google Scholar

[32]

J.B. Van den Berg, The phase-plane picture for a class of fourth-order conservative differential equations,, J. Differential Equations, 161 (2000), 110. doi: 10.1006/jdeq.1999.3698. Google Scholar

[33]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations,, Math. Ann., 313 (1999), 207. doi: 10.1017/S0308210500027293. Google Scholar

[1]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure & Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[2]

Zhenjie Li, Ze Cheng, Dongsheng Li. The Liouville type theorem and local regularity results for nonlinear differential and integral systems. Communications on Pure & Applied Analysis, 2015, 14 (2) : 565-576. doi: 10.3934/cpaa.2015.14.565

[3]

Jingbo Dou, Ye Li. Liouville theorem for an integral system on the upper half space. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 155-171. doi: 10.3934/dcds.2015.35.155

[4]

Colin J. Cotter, Darryl D. Holm. Geodesic boundary value problems with symmetry. Journal of Geometric Mechanics, 2010, 2 (1) : 51-68. doi: 10.3934/jgm.2010.2.51

[5]

Bastian Gebauer, Nuutti Hyvönen. Factorization method and inclusions of mixed type in an inverse elliptic boundary value problem. Inverse Problems & Imaging, 2008, 2 (3) : 355-372. doi: 10.3934/ipi.2008.2.355

[6]

V. A. Dougalis, D. E. Mitsotakis, J.-C. Saut. On initial-boundary value problems for a Boussinesq system of BBM-BBM type in a plane domain. Discrete & Continuous Dynamical Systems - A, 2009, 23 (4) : 1191-1204. doi: 10.3934/dcds.2009.23.1191

[7]

Anh Tuan Duong, Quoc Hung Phan. A Liouville-type theorem for cooperative parabolic systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 823-833. doi: 10.3934/dcds.2018035

[8]

Shigeru Sakaguchi. A Liouville-type theorem for some Weingarten hypersurfaces. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 887-895. doi: 10.3934/dcdss.2011.4.887

[9]

Ran Zhuo, Fengquan Li, Boqiang Lv. Liouville type theorems for Schrödinger system with Navier boundary conditions in a half space. Communications on Pure & Applied Analysis, 2014, 13 (3) : 977-990. doi: 10.3934/cpaa.2014.13.977

[10]

Xiaohui Yu. Liouville type theorems for singular integral equations and integral systems. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1825-1840. doi: 10.3934/cpaa.2016017

[11]

Jeffrey W. Lyons. An application of an avery type fixed point theorem to a second order antiperiodic boundary value problem. Conference Publications, 2015, 2015 (special) : 775-782. doi: 10.3934/proc.2015.0775

[12]

Dorina Mitrea and Marius Mitrea. Boundary integral methods for harmonic differential forms in Lipschitz domains. Electronic Research Announcements, 1996, 2: 92-97.

[13]

Xiaohui Yu. Liouville type theorem for nonlinear elliptic equation with general nonlinearity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4947-4966. doi: 10.3934/dcds.2014.34.4947

[14]

Xinjing Wang, Pengcheng Niu, Xuewei Cui. A Liouville type theorem to an extension problem relating to the Heisenberg group. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2379-2394. doi: 10.3934/cpaa.2018113

[15]

Frank Arthur, Xiaodong Yan, Mingfeng Zhao. A Liouville-type theorem for higher order elliptic systems. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3317-3339. doi: 10.3934/dcds.2014.34.3317

[16]

Wenxiong Chen, Congming Li. Radial symmetry of solutions for some integral systems of Wolff type. Discrete & Continuous Dynamical Systems - A, 2011, 30 (4) : 1083-1093. doi: 10.3934/dcds.2011.30.1083

[17]

Dong Li, Xinwei Yu. On some Liouville type theorems for the compressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4719-4733. doi: 10.3934/dcds.2014.34.4719

[18]

Linfen Cao, Wenxiong Chen. Liouville type theorems for poly-harmonic Navier problems. Discrete & Continuous Dynamical Systems - A, 2013, 33 (9) : 3937-3955. doi: 10.3934/dcds.2013.33.3937

[19]

Sofia Giuffrè, Giovanna Idone. On linear and nonlinear elliptic boundary value problems in the plane with discontinuous coefficients. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1347-1363. doi: 10.3934/dcds.2011.31.1347

[20]

Yoshikazu Giga. A remark on a Liouville problem with boundary for the Stokes and the Navier-Stokes equations. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1277-1289. doi: 10.3934/dcdss.2013.6.1277

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (13)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]